About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 315979, 3 pages
http://dx.doi.org/10.1155/2013/315979
Research Article

Power Spectrum of Generalized Fractional Gaussian Noise

School of Information Science & Technology, East China Normal University, No. 500 Dong-Chuan Road, Shanghai 200241, China

Received 29 August 2013; Accepted 10 September 2013

Academic Editor: Wen-Sheng Chen

Copyright © 2013 Ming Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. B. Mandelbrot, Gaussian Self-Affinity and Fractals, Springer, 2001.
  2. J. Beran, Statistics For Long-Memory Processes, Chapman & Hall, New York, NY, USA, 1994.
  3. O. M. Abuzeid, A. N. Al-Rabadi, and H. S. Alkhaldi, “Recent advancements in fractal geometric-based nonlinear time series solutions to the micro-quasistatic thermoviscoelastic creep for rough surfaces in contact,” Mathematical Problems in Engineering, vol. 2011, Article ID 691270, 29 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. O. M. Abuzeid, A. N. Al-Rabadi, and H. S. Alkhaldi, “Fractal geometry-based hypergeometric time series solution to the hereditary thermal creep model for the contact of rough surfaces using the Kelvin-Voigt medium,” Mathematical Problems in Engineering, vol. 2010, Article ID 652306, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Liao, S. Hu, M. Li, and W. Chen, “Noise estimation for single-slice sinogram of low-dose X-ray computed tomography using homogenous patch,” Mathematical Problems in Engineering, vol. 2012, Article ID 696212, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Li, “Modeling autocorrelation functions of long-range dependent teletraffic series based on optimal approximation in Hilbert space-A further study,” Applied Mathematical Modelling, vol. 31, no. 3, pp. 625–631, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Samko, A. A. Kilbas, and D. I. Maritchev, Integrals and Derivatives of the Fractional Order and Some of Their Applications, Gordon and Breach, Armsterdam, The Netherlands, 1993.
  8. I. M. Gelfand and K. Vilenkin, Generalized Functions, vol. 1, Academic Press, New York, NY, USA, 1964.
  9. G. Arfken, Mathematical Methods For Physicists, Academic Press, Orlando, Fla, USA, 3rd edition, 1985.